# SDR P2EA98045

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, LEFT MAIN LANDING GEAR TRUNNION SUPPORT FITTING CRACKED BS 706.  REPAIRED PER (VAM-010) VANGUARD EO NR 963753A055.  (M)
